Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 173158, 6 pages
http://dx.doi.org/10.1155/2011/173158
Research Article

On Delay-Independent Criteria for Oscillation of Higher-Order Functional Differential Equations

School of Mathematics, University of Jinan, Jinan, Shandong 250022, China

Received 20 March 2011; Accepted 8 May 2011

Academic Editor: Pavel Drábek

Copyright © 2011 Yuangong Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. G. Kartsatos, β€œOn the maintenance of oscillation under the effect of a small forcing term,” Journal of Differential Equations, vol. 10, pp. 355–363, 1971. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  2. A. G. Kartsatos, β€œThe oscillation of a forced equation implies the oscillation of the unforced equation-small forcing,” Journal of Mathematical Analysis and Applications, vol. 76, no. 1, pp. 98–106, 1980. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  3. R. P. Agarwal and S. R. Grace, β€œForced oscillation of nth order nonlinear differential equations,” Applied Mathematics Letters, vol. 13, no. 7, pp. 53–57, 2000. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  4. C. H. Ou and J. S. W. Wong, β€œForced oscillation of nth-order functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 262, no. 2, pp. 722–732, 2001. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  5. Y. G. Sun and J. S. W. Wong, β€œNote on forced oscillation of nth-order sublinear differential equations,” Journal of Mathematical Analysis and Applications, vol. 298, no. 1, pp. 114–119, 2004. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  6. Y. G. Sun and S. H. Saker, β€œForced oscillation of higher-order nonlinear differential equations,” Applied Mathematics and Computation, vol. 173, no. 2, pp. 1219–1226, 2006. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  7. Y. G. Sun and A. B. Mingarelli, β€œOscillation of higher-order forced nonlinear differential equations,” Applied Mathematics and Computation, vol. 190, no. 1, pp. 905–911, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  8. X. Yang, β€œForced oscillation of n-th nonlinear differential equations,” Applied Mathematics and Computation, vol. 134, no. 2-3, pp. 301–305, 2003. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  9. R. P. Agarwal, S. R. Grace, and D. O'Regan, Oscillation Theory For Second Order Dynamic Equations, vol. 5 of Series in Mathematical Analysis and Applications, Taylor & Francis, London, UK, 2003. View at Publisher Β· View at Google Scholar
  10. R. P. Agarwal, D. R. Anderson, and A. Zafer, β€œInterval oscillation criteria for second-order forced delay dynamic equations with mixed nonlinearities,” Computers & Mathematics with Applications, vol. 59, no. 2, pp. 977–993, 2010. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  11. D. R. Anderson and A. Zafer, β€œInterval criteria for second-order super-half-linear functional dynamic equations with delay and advance arguments,” Journal of Difference Equations and Applications, vol. 16, no. 8, pp. 917–930, 2010. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  12. L. Erbe, T. S. Hassan, and A. Peterson, β€œOscillation of second order neutral delay differential equations,” Advances in Dynamical Systems and Applications, vol. 3, no. 1, pp. 53–71, 2008. View at Google Scholar
  13. Y. G. Sun, β€œA note on Nasr's and Wong's papers,” Journal of Mathematical Analysis and Applications, vol. 286, no. 1, pp. 363–367, 2003. View at Publisher Β· View at Google Scholar
  14. A. Zafer, β€œInterval oscillation criteria for second order super-half linear functional differential equations with delay and advanced arguments,” Mathematische Nachrichten, vol. 282, no. 9, pp. 1334–1341, 2009. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  15. A. Erdelyi, Asymptotic Expansions, Dover, New York, NY, USA, 1956.